Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 170, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 23, 2008, 6:41 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2008, 6:41 PM MDT (00:41 UTC)
- Expired
- Aug 23, 2008, 7:16 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Huerfano County, CO, Las Animas County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2838 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 240041
SVRPUB
COC055-071-240215-
/O.NEW.KPUB.SV.W.0170.080824T0041Z-080824T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
641 PM MDT SAT AUG 23 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 815 PM MDT...
* AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF WALSENBURG...OR ABOUT 41 MILES NORTHWEST OF
TRINIDAD...AND WAS MOVING TOWARD THE SOUTHEAST AT 13 MPH.
* LOCATIONS IMPACTED INCLUDE...
WALSENBURG.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3738 10425 3716 10486 3750 10502 3773 10499
3769 10446
TIME...MOT...LOC 0041Z 314DEG 11KT 3769 10485
$$3 follow-up statements
000
WWUS55 KPUB 240050
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
650 PM MDT SAT AUG 23 2008
COC055-071-240215-
/O.CON.KPUB.SV.W.0170.000000T0000Z-080824T0215Z/
HUERFANO CO-LAS ANIMAS CO-
649 PM MDT SAT AUG 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES...
AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 3 MILES
NORTHWEST OF WALSENBURG...OR 41 MILES NORTHWEST OF TRINIDAD...AND
WAS MOVING TOWARD THE SOUTHEAST AT 13 MPH.
LOCATIONS IMPACTED INCLUDE...
WALSENBURG.
AGUILAR.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.
LAT...LON 3738 10425 3716 10486 3750 10502 3773 10499
3769 10446
TIME...MOT...LOC 0049Z 314DEG 11KT 3766 10483
$$000
WWUS55 KPUB 240105
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
705 PM MDT SAT AUG 23 2008
COC055-071-240215-
/O.CON.KPUB.SV.W.0170.000000T0000Z-080824T0215Z/
HUERFANO CO-LAS ANIMAS CO-
705 PM MDT SAT AUG 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES...
AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
WALSENBURG...OR 36 MILES NORTHWEST OF TRINIDAD...AND WAS MOVING
TOWARD THE SOUTHEAST AT 14 MPH. THIS STORM IS SHOWING SIGNS OF
WEAKENING.
LOCATIONS IMPACTED INCLUDE...
WALSENBURG.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3738 10425 3716 10486 3750 10502 3773 10499
3769 10446
TIME...MOT...LOC 0105Z 307DEG 12KT 3765 10476
$$000
WWUS55 KPUB 240116
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT SAT AUG 23 2008
COC055-071-240126-
/O.CAN.KPUB.SV.W.0170.000000T0000Z-080824T0215Z/
HUERFANO CO-LAS ANIMAS CO-
716 PM MDT SAT AUG 23 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR WEST
CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS. HAZARDOUS LIGHTNING MAY
STILL BE IN THE AREA.
LAT...LON 3738 10425 3716 10486 3750 10502 3773 10499
3769 10446
TIME...MOT...LOC 0116Z 307DEG 12KT 3763 10472
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:24 PM MDT, 4 hours 17 minutes earlier.
Area forecast discussion, Aug 23, 2:24 PM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 224 PM MDT SAT AUG 23 2008 .SHORT TERM... (TONIGHT AND SUNDAY) ...MAIN CONCERN IS LOCALLY HEAVY RAIN THIS EVENING S MTNS AND ADJACENT PLAINS... CURRENTLY...AS OF EARLY AFTERNOON...MOST CONVECTION LOCATED OVER SW AND C MTNS WHERE BEST INSTABILITY RESIDES. TEMPS ON THE COOLER SIDE WITH MAINLY 70S PLAINS. PLENY OF LLVL MOISTURE NOTED ACROSS THE REGION. WAT VAP SHOWS WHAT APPEARS TO BE A WEAK DISTURBANCE OVER SW WY/NW CO. REST OF TODAY AND TONIGHT...MAIN CONCERN WILL BE LOCALLY HEAVY RAIN. BOTH GFS AND NAM ARE SIGNALLING LOCALLY HEAVY RAIN IN THEIR RESPECTIVE QPF FIELDS. NAM IS A BIT FARTHER S ACROSS THE S SANGRES/S SW MTNS AND SAN LUIS VALLEY WHILE THE GFS IS MAINLY SHOWING HEAVIER PRECIP ACROSS PIKES PEAK REGION...S ACROSS THE WET MTN REGION. THIS HEAVY RAIN EVENT IS BEING FORCED BY THE WEAK DISTURBANCE NOTED ABOVE...CAPES OF 1000-1500 J/KG RANGE...AND THE FACT THAT THE WINDS THROUGH THE COLUMN ARE RATHER LIGHT...LEADING TOWARDS SLOW STORM MOTION. I BELIEVE THE THREAT WILL MAINLY BE LOCALIZED (VS WIDESPREAD) AS I DO NOT SEE ANY STRONG SE LLVL FLOW IN THE GUIDANCE. HOW I PLAN TO HANDLE THIS THREAT IS TO MENTION LOCALLY HEAVY RAIN IN THE GRIDDED FCST DATABASE. I DO NOT BELIEVE A FFA IS NECESSARY ATTM. THIS POTENTIAL HEAVY RAIN ACTIVITY WILL ALSO DEVELOP A BIT LATER THAN NORMAL DUE TO MORE STABLE AIR WHICH IS CURRENLTY OVER THE REGION...AND IT WILL TAKE THE ATMOS A BIT LONGER TO REACH CONVECTIVE TEMP. FOR THE REST OF THE PLAINS...THE STABLE AIR AND WEAK FLOW WILL LIMIT THE CONVECTION OVER THE FAR E PLAINS...HAVE KEPT THE POPS RATHER LOW FOR AREAS WELL EAST OF I-25. TOMORROW...IT WILL DRY OUT A BIT MORE OVER THE REGION AND EXPECT THE ACTIVITY WILL BE A BIT LESS...AND THE HEAVY RAIN THREAT MUCH LOWER. AS FOR TEMPS...I AM A BIT AT A LOSS WHY THE NAM WANTS TO KEEP IT SO COOL OVER THE REGION...AND I HAVE LEANED MORE TOWARDS THE GFS TEMP GUIDANCE. /HODANISH .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) LONGER TERM METEOROLOGICAL ISSUES ARE PRIMARILY POPS AND TEMPERATURES. LATEST FORECAST PROJECTIONS SUGGEST THAT ENOUGH ATMOSPHERIC MOISTURE SHOULD REMAIN TRAPPED UNDER UPPER RIDGING FROM SUNDAY NIGHT INTO WEDNESDAY TO ALLOW ISOLATED POPS TO REMAIN PAINTED OVER THE CWFA DURING THIS TIME-FRAME. NEXT NORTHERLY SURGE SLATED FOR THURSDAY APPEARS TO IMPACT REGION LESS THAN ORIGINALLY DEPICTED AND WILL PAINT CWFA WITH SEASONAL TEMPERATURES IN COMBINATION WITH ISOLATED POPS FROM THURSDAY INTO NEXT SATURDAY. REGARDING TEMPERATURES...EXPECT THAT MAXIMUM AND MINIMUM TEMPERATURES TO RUN ABOVE LATE AUGUST CLIMATOLOGICAL VALUES DURING THE LONG TERM...WITH THE WARMEST TEMPERATURES ANTICIPATED MONDAY THROUGH WEDNESDAY(ESPECIALLY WEDNESDAY). COOLEST TEMPERATURES OF THE LONG TERM SHOULD BE NOTED BY NEXT THURSDAY AND FRIDAY. FINALLY...GRADIENT WINDS TO REMAIN RATHER SUBDUED THROUGH THE UPCOMING LONG-TERM PERIOD. && .AVIATION... MAIN CONCERN WILL BE DIURHAL CONVECTION LATER THIS AFTERNOON AND EARLY EVENING OVER THE THREE TAF SITES. I DO EXPECT THE THREAT TO BE OVER WITH BY MID EVENING (01-03Z TIME FRAME). BEST CHANCE WILL BE KCOS AS STORMS MOVE OFF THE PIKES PEAK MASIF. I DO NOT EXPECT ANY LOW CLOUDS TONIGHT AS WE DO NOT ANTICIPATE ANY SYNOPTIC SE LLVL FLOW ACROSS THE PLAINS. THERE MAY BE SOME GROUND FOG TOWARDS SUNRISE GIVEN THE NON EXISTANT FLOW IN THE LLVLS ACROSS ANY OF THE 3 TAF SITES...BUT BELIEVE THREAT IS TOO LOW TO MENTION ATTM. FOR TOMORROW...EXPECT LESS CONVECTION THEN TODAY AS DRIER AIR WILL BE OVER THE REGION AND NO DISTINGUISHABLE DISTURBANCES ARE NOTED IN THE GUIDANCE. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 23, 6:46 AM MDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MDT SAT AUG 23 2008 COZ058>089-093>099-241300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MDT SAT AUG 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER AND NEAR THE MOUNTAINS...WHILE ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE SOUTHEAST PLAINS. THE MAIN THREATS FROM STORMS TODAY WILL BE HEAVY RAIN...WIND GUSTS AROUND 40 MPH AND HAIL UP TO 1/2 INCH IN DIAMETER. THERE IS THE CHANCE THAT ONE OR TWO STORMS WILL BECOME SEVERE OVER THE SOUTHEAST MOUNTAINS AND PLAINS...WITH HAIL AROUND 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ON SUNDAY...WITH THE HIGHEST PROBABILITY AREA BEING ACROSS THE SOUTHEAST COLORADO MOUNTAINS AND PLAINS. A FEW STORMS COULD BE STRONG ACROSS THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL BE HAIL AROUND 1/2 INCH...WIND GUSTS UP TO 50 MPH...AND PERIODS OF LOCALLY HEAVY RAIN. FOR THE NEXT WORK WEEK...THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EACH DAY ACROSS MOST OF THE FORECAST AREA. THE FOCUS AREAS WILL BE THE MOUNTAINS...HIGH VALLEYS AND INTERSTATE 25 CORRIDOR. ALL THUNDERSTORMS WILL PRODUCE CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING...OVER THE SOUTHEAST MOUNTAINS AND PLAINS. 28/27
In the hours before
Local storm report, Aug 23, 3:24 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 7 NNW WOODLAND PARK 39.09N 105.10W
08/23/2008 E1.00 INCH TELLER CO PUBLIC
HAIL UP TO THE SIZE OF QUARTERS WAS NOTED FROM
APPROXIMATELY 308 PM TO 318 PM...HAIL STILL ONGOING.
&&Local storm report, Aug 23, 4:54 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TORNADO 8 NNW WOODLAND PARK 39.10N 105.11W
08/23/2008 TELLER CO LAW ENFORCEMENT
COLORADO STATE PATROL REPORTED LARGE TREE OVER THE ROAD
AT HIGHWAY 67 AT MILE MARKER 87.5. ALSO REPORTED MANY
TREES IN THE AREA SHEARED OFF. OFFICER STATED THAT IT
APPEARED A TORNADO WENT THROUGH THE AREA.
&&
SHODANISLocal storm report, Aug 23, 5:23 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 WSW ROSITA 38.09N 105.36W
08/23/2008 M0.75 INCH CUSTER CO TRAINED SPOTTER
HAIL ONGOING THROUGH 520 PM MDT.
&&
LWLocal storm report, Aug 23, 5:31 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 WSW ROSITA 38.09N 105.36W
08/23/2008 M1.00 INCH CUSTER CO TRAINED SPOTTER
&&
RMGLocal storm report, Aug 23, 5:51 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 NNE CRESTONE 38.13N 105.58W
08/23/2008 M1.75 INCH CUSTER CO TRAINED SPOTTER
SHORT DURATION OF 1 TO 1 3/4 INCH DIAMETER HAIL.
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 6:07 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 53 min |
| Aug 23, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 36 min |
| Aug 23, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| Aug 23, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont, Saguache | 40 min |
| Aug 23, 9:41 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero | 2 hr |
| Aug 24, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 46 min |
| Aug 24, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 63 min |
| Aug 24, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 54 min |
| Aug 24, 5:36 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.